MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PUMP MODULE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PUMP MODULE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 11426964
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary - the customer reported the tubing disconnected while clamping the set, and returned one photo of the incident.The photo verifies the complaint as a separation at the filter inlet.This could potentially be a manufacturing issue related to the solvent that holds the tubing in place.However, without a physical sample investigation, the root cause cannot be determined.A device history record review could not be performed on material 11426964 because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the tubing disconnected from the bd alaris¿ pump module low sorbing infusion set while clamping it at the end of the infusion.The following information was provided by the initial reporter: "a nurse reported another instance of the tubing breaking, this time at the end of the infusion ((b)(6) 2023 ): the tubing suddenly got disconnected while i was clamping it.Thankfully there was no leak as medication was finished.".

Brand Name
BD ALARIS¿ PUMP MODULE LOW SORBING INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16383762
Report Number9616066-2023-00220
Device Sequence Number17569423
Product Code FPA
UDI-Device Identifier10885403232367
UDI-Public10885403232367
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11426964
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Initial Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BD ALARIS¿ SMARTSITE¿ LOW SORBING SET
Patient SexUnknown